MAUDE Adverse Event Report: SEIKAGAKU CORPORATION SUPARTZ FX; ACID, HYALURONIC INTRAARTICULAR

SEIKAGAKU CORPORATION SUPARTZ FX; ACID, HYALURONIC INTRAARTICULAR
Model Number 89130-4444-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a definitive report.This case is received by bioventus on (b)(6) 2024 and it was forwarded to manufacturer on (b)(6).The reporter did not provide any evaluation in term of the event.Further detailed investigation were failed with attempts on october 23, 28 and november 04, 2024 through our us partner.Based on the result of investigation for lot# 4x3x12, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring.No similar case has been reported in the use of lot 4x3x12.Any contamination within the product was therefore unlikely.It was considered that the subsequent event was not related to the product.
 
Event or Problem Description
On (b)(6) 2024 - a male patient received supartz fx into bilateral knees with 21g 2" needle under fluoroscopy.1.5cc omnipaque was injected for arthrogram.4cc 1% lidocaine was used for anesthesia.On (b)(6) 2024 - the patient experienced severe pain, difficulty walking/standing, increased swelling.On (b)(6) 2024 - the patient returned to the physician.X-rays were taken and cultures were drawn.The physician was concerned of septic arthritis and suggested the patient go to the emergency room.The patient was hospitalized from (b)(6) 2024.The patient was diagnosed with streptococcal septic arthritis.He was treated per infectious disease, cardiology, orthopedics.On (b)(6) 2024 - the patient was reported to be improving.The current status: following with orthopedics with possible knee replacements in the future.

Brand Name
SUPARTZ FX
Common Device Name
ACID, HYALURONIC INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
Manufacturer (Section G)
SEIKAGAKU CORPORATION - TAKAHAGI PLANT
258-5, aza-matsukubo
oaza-akahama
takahagi-shi, ibaraki 318-0 001
JA   318-0001
Manufacturer Contact
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0-005
MDR Report Key20616426
Report Number9612392-2024-00016
Device Sequence Number15341734
Product Code MOZ
UDI-Device Identifier10389130444418
UDI-Public(01)10389130444418(17)270331(10)4X3X12
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89130-4444-01
Device Catalogue Number7156-4444
Device Lot Number4X3X12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale